Well, I started my new abx protocol 12 days ago. Zithro, Plaquenil, Bactrim and Mepron. I am now up to the full dose of 2tsp of Mepron daily. I haven't begun my Bicillin shots yet. Early this week I will.
Ever since I started taking this new combo I have anxiety. Especially in the morning when I first get up. I have been able to control it pretty good but now I am feeling so down it is scaring me.
I just have that blah depressed feeling. I don't want to do anything even though I am bored. I don't want to do things with the kids. I can't seem to pull myself out of this. I already take Cymbalta.
The other thing is that I have not herxed at all. I have had minor twitching here and there but that's it. I have actually felt good almost immediately after starting the Zithro. My fatigue is pretty much gone. Knee pain is gone and I don't feel so out of it anymore.
I read the side effects of Zithro and it seems alot of people have anxiety/depression when they start taking it. I have taken it in the past without having this happen. So, I don't know if this is a new herx for me or if it is just a side effect.
All I know is that I just don't feel like myself.
I guess I really don't have a question...just looking for some support.
Posted by sixgoofykids (Member # 11141) on :
Sorry you're feeling bad. Herxes can take many different forms.
Posted by kitkat32 (Member # 9682) on :
Thanks sixgoofy...I really do feel blah.
Randibear, sorry your feeling so bad too. It really is the pits. I go from one day feeling like I can jump out of my skin to the next day feeling so down.
Hope you get relief soon.
Posted by suki444 (Member # 4261) on :
Hi I can relate to the on edge anxiety and black moods on Mepron...happens to me every time. Also Mepron takes time to builds up in the system over weeks, so you will probably herx more a few weeks in.
Probably the depression and anxiety are herxing too. Just keep telling yourself it is the bugs dying and you won't feel like this forever!
Posted by AZURE WISH (Member # 804) on :
like others said herxes can cause any of the symptoms.
Did you just start treating babs?
In general my babs herxes have been much worse than my lyme ones.
I remember a while back someone had started a thread titled babs blues buddies or somthing simular so it must not be that uncommon with babs tx.